Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Stability of Control Systems with Local Adaptive Feedback Loops
Kazuhisa MITOBETomoki SYOJINorihiko ADACHI
Author information
JOURNALS FREE ACCESS

1992 Volume 5 Issue 3 Pages 85-93

Details
Abstract

This paper discusses stability of a class of adaptive control systems. The system considered consists of an adaptive block and non-adaptive blocks. The adaptive block is constructed by the conventional model reference adaptive control (MRAC) approach. Assuming the general properties of MRAC, sufficient conditions for the whole system to be stable are obtained.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Next article
feedback
Top